# SDR SIMA20210718001

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,019 hours, 43,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY LIGHTS INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A. RAR BATTERY CHARGER ASSY AND BATTERY PACK IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND 33-50-04-000-802-A AND 33-50-04-400-802-A OPS CHECK GOOD
